Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 175, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 11, 2012, 7:24 PM CDT for Young County, Texas. It was in force for 96 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 7:24 PM CDT (00:24 UTC)
- Expired
- Jun 11, 2012, 9:00 PM CDT
- In force
- 96 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Young County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:55 PM CDT | HAIL 2.75 | 2.5 S Newcastle, TX | TENNIS BALL TO BASEBALL SIZED HAIL WAS REPORTED NEAR FORT BELKNAP STATE PARK |
| Jun 11, 8:00 PM CDT | TSTM WND DMG | Newcastle, TX | DOWNBURST WINDS CAUSED SIGNIFICANT DAMAGE IN NEWCASTLE. POWER LINES AND POLES ARE DOWN. LIGHT ROOF DAMAGE REPORTED SO FAR. 15'X15' OUTBUILDINGS BLOWN AGAINST HOUSES. ONE FOOT DIAMETER TREES AND LARGER ARE KNOCKED DOWN. |
| Jun 11, 8:09 PM CDT | HAIL 0.75 | 8 N Graham, TX | SPOTTER NETWORK REPORT 4 MILES SW OF RED TOP |
| Jun 11, 8:13 PM CDT | HAIL 2.75 | Jean, TX | BASEBALL SIZED HAIL WAS REPORTED NEAR THE JEAN AREA. |
| Jun 11, 8:15 PM CDT | HAIL 2 | Graham, TX | EGG SIZED HAIL WAS REPORTED IN GRAHAM. THIS REPORT WAS RELAYED VIA BROADCAST MEDIA. |
| Jun 11, 8:20 PM CDT | HAIL 1 | Loving, TX | LASTED FOR 10 MINUTES |
| Jun 11, 8:32 PM CDT | HAIL 1.75 | 2 S Loving, TX | LOTS OF GOLF BALL SIZED HAIL WAS REPORTED 2 MILES SOUTH OF LOVING. |
| Jun 11, 8:43 PM CDT | TSTM WND GST 60 | Olney, TX | 60 MPH WINDS WERE ESTIMATED 6 MILES SOUTH OF OLNEY |
| Jun 11, 8:43 PM CDT | HAIL 1 | Olney, TX | QUARTER SIZED HAIL WAS REPORTED 6 MILES SOUTH OF OLNEY |
| Jun 11, 8:54 PM CDT | TSTM WND DMG | 1 E Newcastle, TX | 2 POWER POLES BLOWN OVER ALONG US380 |
| Jun 11, 9:03 PM CDT | HAIL 2 | Padgitt, TX | HEN EGG SIZED HAIL WAS REPORTED 5 MILES ENE OF PADGITT VIA SPOTTER NETWORK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
820 WUUS54 KFWD 120024 SVRFWD TXC503-120200- /O.NEW.KFWD.SV.W.0175.120612T0024Z-120612T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 724 PM CDT MON JUN 11 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... YOUNG COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 900 PM CDT * AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES SOUTHWEST OF GRAHAM...NEAR THE STEPHENS COUNTY LINE...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ELIASVILLE AROUND 730 PM... GRAHAM AROUND 805 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3340 9896 3340 9842 3296 9843 3296 9895 TIME...MOT...LOC 0023Z 217DEG 21KT 3296 9883 $$ 25
6 follow-up statements
168 WWUS54 KFWD 120039 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 739 PM CDT MON JUN 11 2012 TXC503-120200- /O.CON.KFWD.SV.W.0175.000000T0000Z-120612T0200Z/ YOUNG TX- 739 PM CDT MON JUN 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR YOUNG COUNTY... AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF NEWCASTLE...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NEWCASTLE AROUND 810 PM CDT... GRAHAM AROUND 815 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3340 9896 3340 9842 3296 9843 3296 9895 TIME...MOT...LOC 0040Z 217DEG 21KT 3303 9885 $$ 85
107 WWUS54 KFWD 120054 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 754 PM CDT MON JUN 11 2012 TXC503-120200- /O.CON.KFWD.SV.W.0175.000000T0000Z-120612T0200Z/ YOUNG TX- 754 PM CDT MON JUN 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR YOUNG COUNTY... AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF NEWCASTLE...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NEWCASTLE AROUND 810 PM CDT... GRAHAM AROUND 815 PM CDT... OLNEY AROUND 835 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3340 9896 3340 9842 3296 9843 3296 9895 TIME...MOT...LOC 0055Z 217DEG 21KT 3310 9879 $$ 85/NH
611 WWUS54 KFWD 120106 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 806 PM CDT MON JUN 11 2012 TXC503-120200- /O.CON.KFWD.SV.W.0175.000000T0000Z-120612T0200Z/ YOUNG TX- 806 PM CDT MON JUN 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR YOUNG COUNTY... AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF NEWCASTLE...MOVING NORTHEAST AT 35 MPH. TENNIS TO BASEBALL SIZED HAIL WAS REPORTED ABOUT 3 MILES SOUTH OF NEWCASTLE AROUND 8 PM CDT. THE SEVERE THUNDERSTORM WILL BE NEAR... RED TOP AROUND 815 PM CDT... JEAN AND LOVING AROUND 820 PM CDT... FARMER AROUND 825 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3340 9896 3340 9842 3296 9843 3296 9895 TIME...MOT...LOC 0106Z 227DEG 29KT 3317 9868 $$ 85/NH
364
WWUS54 KFWD 120121
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT MON JUN 11 2012
TXC503-120200-
/O.CON.KFWD.SV.W.0175.000000T0000Z-120612T0200Z/
YOUNG TX-
821 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR YOUNG COUNTY...
AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF GRAHAM...MOVING NORTHEAST AT 30 MPH. 80 MPH WINDS AND HAIL
UP TO TENNIS BALLS HAVE BEEN REPORTED WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LOVING AND JEAN AROUND 825 PM CDT...
FARMER AROUND 840 PM CDT...
MARKLEY AROUND 845 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3339 9895 3340 9843 3337 9842 3296 9843
3296 9895
TIME...MOT...LOC 0119Z 235DEG 27KT 3322 9858
$$
85/NH912
WWUS54 KFWD 120136
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT MON JUN 11 2012
TXC503-120200-
/O.CON.KFWD.SV.W.0175.000000T0000Z-120612T0200Z/
YOUNG TX-
836 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR YOUNG COUNTY...
AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF NEWCASTLE...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWCASTLE AROUND 850 PM CDT...
OLNEY AROUND 900 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3339 9895 3340 9843 3337 9842 3296 9843
3296 9895
TIME...MOT...LOC 0136Z 243DEG 15KT 3322 9885
$$
85/NH793
WWUS54 KFWD 120146
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT MON JUN 11 2012
TXC503-120200-
/O.CON.KFWD.SV.W.0175.000000T0000Z-120612T0200Z/
YOUNG TX-
846 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR YOUNG COUNTY...
AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF NEWCASTLE...MOVING NORTHEAST AT 15 MPH. QUARTER SIZED
HAIL AND 60 MPH WINDS WERE REPORTED 6 MILES SOUTH OF OLNEY AROUND
842 PM CDT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWCASTLE AROUND 855 PM CDT...
OLNEY AROUND 900 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3339 9895 3340 9843 3337 9842 3296 9843
3296 9895
TIME...MOT...LOC 0145Z 243DEG 13KT 3323 9882
$$
85/NHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:26 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 11, 6:26 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 626 PM CDT MON JUN 11 2012 .AVIATION... CONCERNS...THUNDER POTENTIAL AND MVFR CIGS. VFR CONDITIONS ARE EXPECTED AT THE TAF SITES FOR THE NEXT SEVERAL HOURS BUT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT AT LEAST THE DFW METROPLEX LATER THIS EVENING. A STATIONARY COLD FRONT CURRENTLY LIES FROM NEAR NOCONA TO GRAHAM TO ALBANY. STORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONT THROUGH THE EVENING HOURS AND AFFECT THE METROPLEX TAF SITES BETWEEN 03-06Z. CURRENT CONVECTION NEAR COLEMAN TO EDEN MAY CONGEAL INTO A MCS THAT MAY MOVE EAST AND REACH KACT LATER THIS EVENING...BUT WITH THE OVERALL SLOW MOVEMENT OF THE STORMS AND THE LOSS OF HEATING IN A FEW HOURS...WILL NOT MENTION RAIN OR THUNDER IN THE KACT TAF AT THIS TIME. ANY STORMS THAT DO REACH THE TAF TERMINALS COULD BE SEVERE WITH A HIGH WIND AND HAIL THREAT...BUT THE OVERALL SEVERE THREAT IS EXPECTED TO DIMINISH THROUGH THE OVERNIGHT HOURS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON BUT MANY QUESTIONS STILL REMAIN ABOUT WHEN AND WHERE THEY WOULD DEVELOP...THEREFORE WILL NOT MENTION THUNDER IN THE TAF FOR TOMORROW AFTERNOON UNTIL WE SEE WHERE THE FRONT OR BOUNDARIES REMAIN FROM TONIGHT/S CONVECTION. THERE IS A CHANCE THAT MVFR CIGS AROUND 1500 FEET COULD REACH THE TAF SITES EARLY TUESDAY MORNING BUT CONVECTION TONIGHT COULD IMPACT THE DEVELOPMENT OR LOCATION OF THE STRATUS. FOR NOW...WILL LEAVE THE MENTION OF MVFR CIGS IN OVERNIGHT BUT MAY NEED TO REMOVE THIS WITH LATER TAF ISSUANCES. AND FINALLY...WILL PREVAIL SOUTH WINDS AT ALL SITES UNTIL TUESDAY AFTERNOON WHEN THE WINDS SHIFT TO THE SOUTHEAST AND EAST. HOWEVER...IT IS POSSIBLE THAT CONVECTION COULD PUSH THE FRONT INTO THE DFW METROPLEX OVERNIGHT OR VERY NEAR THE METROPLEX RESULTING IN NORTH OR VARIABLE WINDS. 82/JLD && .PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/ THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO- THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z AND VERY LARGE HAIL POTENTIAL THROUGH 04Z. WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED. TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION THIS WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 92 76 90 74 / 30 30 40 30 10 WACO, TX 76 93 74 91 73 / 10 20 30 20 10 PARIS, TX 75 90 71 87 69 / 50 30 30 30 20 DENTON, TX 75 91 72 89 71 / 40 30 40 30 10 MCKINNEY, TX 74 90 74 89 70 / 40 30 40 30 20 DALLAS, TX 78 92 77 90 74 / 30 30 40 30 10 TERRELL, TX 76 91 74 88 72 / 40 30 30 30 20 CORSICANA, TX 77 93 74 91 72 / 20 20 30 20 10 TEMPLE, TX 76 95 73 92 72 / 10 20 20 20 10 MINERAL WELLS, TX 73 91 72 90 70 / 40 20 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jun 11, 2:54 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 254 PM CDT MON JUN 11 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 254 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTING NORTHWEST OF AN EASTLAND TO GAINESVILLE LINE LATE THIS AFTERNOON. IN ADDITION... THERE MAY BE A VERY BRIEF WINDOW FOR AN ISOLATED TORNADO WITH DISCRETE STORMS ACROSS THE RED RIVER VALLEY THROUGH EARLY EVENING. STORMS WILL BECOME MORE NUMEROUS THIS EVENING AND POSSIBLY FORM INTO A SQUALL LINE WITH AN INCREASED THREAT FOR DAMAGING WINDS BETWEEN 60 AND 70 MPH. THE SEVERE WEATHER THREAT WILL EXPAND AS FAR SOUTH AS A LAMPASAS...TO WACO...TO ATHENS LINE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT AS INSTABILITY WEAKENS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BY THIS EVENING...ESPECIALLY NORTH OF INTERSTATE 20 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE GREATEST. 05/
In the hours before
Special weather statement, Jun 11, 4:53 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 PM CDT MON JUN 11 2012
TXZ129-112245-
EASTLAND TX-
453 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM IN CALLAHAN COUNTY. THIS STORM WAS LOCATED 29
MILES WEST OF CISCO...MOVING EAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORMAN AND RISING STAR.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR PARTS OF EASTLAND COUNTY AFTER 515 PM.
LAT...LON 3238 9912 3239 9910 3238 9873 3221 9867
3220 9867 3207 9893 3207 9912 3208 9913
TIME...MOT...LOC 2152Z 278DEG 10KT 3224 9944Special weather statement, Jun 11, 5:22 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT MON JUN 11 2012
TXZ129-112245-
EASTLAND TX-
522 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN EASTLAND COUNTY
AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 30 MILES SOUTHWEST OF CISCO...IN CALLAHAN
COUNTY...MOVING SOUTHEAST AT 15 MPH.
CLOUD TO GROUND LIGHTNING AND WIND GUSTS OVER 40 MPH MAY OCCUR ACROSS
WESTERN EASTLAND COUNTY WELL OUT AHEAD OF THESE STORMS.
LAT...LON 3237 9884 3212 9883 3210 9888 3210 9912
3231 9913
TIME...MOT...LOC 2218Z 295DEG 14KT 3217 9942Local storm report, Jun 11, 6:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 6 W BRECKENRIDGE 32.75N 99.00W
06/11/2012 E1.00 INCH STEPHENS TX LAW ENFORCEMENT
6 MILES WEST OF BRECKENRIDGELocal storm report, Jun 11, 7:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL BRECKENRIDGE 32.75N 98.90W
06/11/2012 E0.88 INCH STEPHENS TX PUBLIC
DIME TO NICKEL HAIL IN BRECKENRIDGELocal storm report, Jun 11, 7:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL BRECKENRIDGE 32.75N 98.90W
06/11/2012 E1.00 INCH STEPHENS TX PUBLIC
QUARTER HAIL AT THE CVS DRUG STORE ON WEST WALKER STREET
IN BRECKENRIDGEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.